Algebraic characterization of convolution and multiplication operators on hankel-transformable function and distribution spaces

  1. Betancor, J.J. 1
  2. Marrero, I. 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España


Rocky Mountain Journal of Mathematics

ISSN: 0035-7596

Year of publication: 1995

Volume: 25

Issue: 4

Pages: 1189-1204

Type: Article

DOI: 10.1216/rmjm/1181072140 SCOPUS: 2-s2.0-21344441375 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus